# SDR UPS97222936

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corrosion
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SURFACE CORROSION IN AREA OF BS 804.5 LT SIDE KEEL BEAM AREA.  CORROSION REMOVED IAW SRM 51-10-6.
